# SDR DALA2017111608180

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 97,870 hours, 13,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TWO FLIGHT ATTENDANTS REPORTED SMELLING FUMES SHORTLY AFTER TAKE-OFF.  RAN THE APU, ENGINES, AND AIR CONDITIONING SYSTEMS, NO FUMES NOTED. INSPECTED ENGINES, APU AND PACK BAYS. NOTHING FOUND. NO OIL CONSUMPTION ISSUES AND NO HISTORY.
